I’ve been on Zoloft before, 100mg and it worked really well for me. Eliminated my anxiety and depression. After two years the doctor decided to wean me of to 50mg and I’ve been on 50mg for six months. However I recently had a fall back and my anxiety and depression got really bad to the point were I was having panic attacks. Now the doctor decided to increase it to 100mg. I am on day 2 but I’m so freaking lethargic... is this normal?
Zoloft increasing dosage, is it the same side effects as starting the medication?
- 18 Apr 2020 by Mmurcia1029
- 28 April 2020
- zoloft, depression, anxiety, obsessive compulsive disorder, panic disorder, social anxiety disorder, major depressive disorder, side effect, dosage, doctor, medication
Yes, this is very common after any dosage increase and even though you were on your previous dose for six months you, in effect, just doubled your dosage. Your metabolism my need a couple of weeks to re-adjust but the side effects generally don't last more than that and they tend to get better every day.
Best regards and I hope you're feeling better quickly.
I've been taking Zoloft for 12 years, I take 100mg, twice a day, I take it for Bipolar 2 and PTSD, when my psych doc increased the dosage, I did have the side effects you describe, however, they didn't last near as long as when I first started taking them, I felt sleepy for a couple days and that was it, now everyone's different, so it might affect you different than me, but the side effects do go away, I hope this helps a little. Hang in there.
Hello. Your situation sounds just like mine. I was on 50mgs for 2 years with great results. I went down to 25mgs for 1 year also with great results but about 3 weeks ago the anxiety and depression came back. Dose increase back to 50mgs for 2 weeks and now 75mgs for past 2 days. I am not feeling good. I’m hoping the Sertraline can work again. I hope yours does also.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.